Alert archive / Indiana / Flash Flood Warnings in 2010

Flash Flood Warning 31, NWS Indianapolis, IN

June 22, 20105 counties in Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 22, 2010, 4:45 AM EDT for 5 counties in Indiana. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2010, 4:45 AM EDT (08:45 UTC)
Expired
Jun 22, 2010, 10:30 AM EDT
In force
6 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Hendricks County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 18 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 4:47 AM EDTHEAVY RAIN 1.15Indianapolis Int'L Airp, INAMOUNT SINCE 1 AM. SINCE 1 AM JUNE 21ST 3.10 INCHES HAS FALLEN.
Jun 22, 7:30 AM EDTHEAVY RAIN 4.612 Sse Brownsburg, INAMOUNT BETWEEN 1130 PM JUNE 21ST AND 7 AM TODAY.
Jun 22, 7:40 AM EDTHEAVY RAIN 0.251 S Greenwood, INAMOUNT IN 5 MINUTES. RAIN RATE 4 INCH PER HOUR REALTIME.
Jun 22, 8:22 AM EDTFLASH FLOODAvon, INWHITE LICK CREEK OUT OF ITS BANKS. MOBILE HOME PARK NEAR 600 EAST AND 100 NORTH BEING EVACUATED DUE TO POSSIBLE DAMN BREAK.
Jun 22, 9:15 AM EDTFLASH FLOODAvon, INDAM BREAKS AT JETO LAKE AND INDIAN HEAD LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 217 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4509 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4509 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
1.7
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

794 
WGUS53 KIND 220845
FFWIND
INC063-081-097-109-133-221430-
/O.NEW.KIND.FF.W.0031.100622T0845Z-100622T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
445 AM EDT TUE JUN 22 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HENDRICKS COUNTY IN CENTRAL INDIANA...
  MARION COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
  NORTHERN JOHNSON COUNTY IN CENTRAL INDIANA...
  NORTHERN MORGAN COUNTY IN CENTRAL INDIANA...

* UNTIL 1030 AM EDT

* AT 443 AM EDT...SCATTERED THUNDERSTORMS CONTINUED ACROSS THE 
WARNED AREA. DOPPLER RADAR ESTIMATED THAT 2 TO 3.5 INCHES OF RAIN 
HAD FALLEN OVER HENDRICKS AND MARION COUNTIES...MUCH OF IT SINCE LATE 
MONDAY EVENING. WHILE MORE WIDESPREAD RAINFALL HAS ENDED... 
ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THROUGH MID MORNING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  INDIANAPOLIS...BEECH GROVE...BROWNSBURG...DANVILLE...GREENWOOD...
  LAWRENCE...MOORESVILLE...PLAINFIELD...SOUTHPORT AND SPEEDWAY.

THIS WARNING INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 98 AND 128.

THIS WARNING INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 0 AND 2.

THIS WARNING INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 52 AND 93.

THIS WARNING INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 54 AND 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3992 8596 3960 8597 3957 8669 3988 8672
      3988 8671 3993 8671 3994 8658

$$

RYAN
3 follow-up statements
863 
WGUS73 KIND 221018
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
618 AM EDT TUE JUN 22 2010

INC063-081-097-109-133-221430-
/O.CON.KIND.FF.W.0031.000000T0000Z-100622T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDRICKS-JOHNSON-MARION-MORGAN-PUTNAM-
618 AM EDT TUE JUN 22 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN MORGAN...
NORTHERN JOHNSON...NORTHEASTERN PUTNAM...HENDRICKS AND MARION
COUNTIES UNTIL 1030 AM EDT...

AT 617 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
ADDITIONAL THUNDERSTORMS MOVING OUT OF WESTERN INDIANA TOWARDS THE 
WARNED AREA. THESE THUNDERSTORMS MAY PRODUCE AN ADDITIONAL 1 TO 1.5 
INCHES ACROSS THE WARNED AREA THROUGH 9 AM.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
INDIANAPOLIS...BEECH GROVE...BROWNSBURG...DANVILLE...GREENWOOD...
LAWRENCE...MOORESVILLE...PLAINFIELD...SOUTHPORT AND SPEEDWAY.

AT 610 AM EDT...BROADCAST MEDIA REPORTED FLOODING AT THE HARDING 
STREET INTERCHANGE WITH INTERSTATE 465 IN SOUTHERN MARION COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3992 8596 3960 8597 3957 8669 3988 8672
      3988 8671 3993 8671 3994 8658

$$

RYAN
785 
WGUS73 KIND 221228
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
828 AM EDT TUE JUN 22 2010

INC063-081-097-109-133-221430-
/O.CON.KIND.FF.W.0031.000000T0000Z-100622T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDRICKS-JOHNSON-MARION-MORGAN-PUTNAM-
828 AM EDT TUE JUN 22 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN MORGAN...
NORTHERN JOHNSON...NORTHEASTERN PUTNAM...HENDRICKS AND MARION
COUNTIES UNTIL 1030 AM EDT...

AT 826 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED 
A DAM ON WHITELICK CREEK IN AVON WAS IN DANGER OF FAILING. THIS DAM 
WAS LOCATED NEAR THE INTERSECTION OF COUNTY ROADS 600 EAST AND 100 
NORTH. PEOPLE WERE BEING EVACUATED.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
INDIANAPOLIS...BEECH GROVE...BROWNSBURG...DANVILLE...GREENWOOD...
LAWRENCE...MOORESVILLE...PLAINFIELD...SOUTHPORT AND SPEEDWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3992 8596 3960 8597 3957 8669 3988 8672
      3988 8671 3993 8671 3994 8658

$$

JK
495 
WGUS73 KIND 221425
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1025 AM EDT TUE JUN 22 2010

INC063-081-097-109-133-221437-
/O.EXP.KIND.FF.W.0031.000000T0000Z-100622T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDRICKS-JOHNSON-MARION-MORGAN-PUTNAM-
1025 AM EDT TUE JUN 22 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN MORGAN...
NORTHERN JOHNSON...NORTHEASTERN PUTNAM...HENDRICKS AND MARION
COUNTIES WILL BE ALLOWED TO EXPIRE AT 1030 AM EDT...

IMPORTANT...FLASH FLOOD WARNINGS CONTINUE FOR AREAS OF HENDRICKS 
COUNTY NEAR WHITELICK CREEK.

IN ADDITION...AN AREAL FLOOD WARNING REMAINS IN EFFECT OVER THE 
ENTIRE AREA UNTIL 1030 AM WEDNESDAY. 

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. THE 
THREAT OF RAPID FLOODING HAS EASED...BUT LONGER TERM FLOODING IS 
STILL EXPECTED. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO 
YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3992 8596 3960 8597 3957 8669 3988 8672
      3988 8671 3993 8671 3994 8658

$$

JK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:51 AM EDT, 54 minutes earlier.

Area forecast discussion, Jun 22, 3:51 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
351 AM EDT TUE JUN 22 2010

.UPDATE...
THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED
BELOW

&&

.SYNOPSIS...
A PERSISTENT FRONTAL BOUNDARY AND SEVERAL WEAK IMPULSES IN THE
UPPER LEVEL FLOW WILL KEEP SHOWER AND THUNDERSTORM CHANCES IN THE
FORECAST THE NEXT FEW DAYS. HOT TEMPS WILL CONTRIBUTE TO AN
UNSTABLE ENVIRONMENT...INCREASING THE LIKELIHOOD FOR POPUP
CONVECTION THROUGH MID WEEK.

&&

.NEAR TERM /THIS MORNING/...
CURRENT RADAR MOSAIC IS SHOWING WIDESPREAD CONVECTION ACROSS
CENTRAL INDIANA...AND THIS ACTIVITY WILL PERSIST THROUGH DAYBREAK
AS BOUNDARY REMAINS DRAPED ACROSS NORTHERN ILLINOIS AND CENTRAL
INDIANA. CONVECTION HAS BASICALLY LINED OUT WITH EMBEDDED CELLS
EXHIBITING SOME SUPERCELLULAR BEHAVIOR.

&&

.SHORT TERM /TODAY THROUGH THURSDAY/...

GFS/NAM/EURO ARE ALL SHOWING SOUTHWEST FLOW AND HOT/HUMID
CONDITIONS ACROSS CENTRAL INDIANA ONCE AGAIN THIS AFTERNOON. THE
PERSISTENT FRONTAL BOUNDARY SHOULD SET UP FURTHER NORTH ACROSS
SOUTHERN WISCONSIN AND SOUTHERN MICH TODAY...BUT SB CAPES IN
EXCESS OF 4K AND LI/S AS LOW AS -11 WILL KEEP THE THREAT FOR POPUP
CONVECTION IN CENTRAL INDIANA. THE MAIN THREAT SHOULD BE DAMAGING
WINDS. HEAT INDICES WILL APPROACH THE 100 DEGREE MARK OVER
SOUTHWEST PORTIONS OF FORECAST AREA...SO WENT WITH HEAT ADVISORY
ONCE AGAIN TODAY.

CONVECTION SHOULD TAPER OFF TONIGHT WITH LOSS OF DIURNAL
HEATING...BUT KEPT CHANCE POPS IN TOMORROW AS CENTRAL INDIANA FALLS
IN A WARM SECTOR OF A SURFACE LOW PASSING OVER THE UPPER MIDWEST.
PATTERN WILL CHANGE TOMORROW NIGHT AS A COLD FRONT SLIDES ACROSS THE
AREA...BRINGING A HALT TO THE ACTIVE WEATHER THROUGH THE END OF THE
WEEK.

TEMPS...MODELS HAVE GOOD HANDLE ON TEMPS...SO WENT WITH A BLEND
THROUGH THE SHORT TERM. TRENDED ON THE HIGHER SIDE OF GUIDANCE
TODAY AND TOMORROW WITH SOUTHWEST FLOW. THURSDAY...STUCK CLOSE TO
GUIDANCE WITH HIGHS DROPPING A BIT INTO THE UPPER 80S IN WAKE OF
WEDNESDAY NIGHT/S COLD FRONT. AS FAR AS LOWS...STUCK WITH GUIDANCE
AND KEPT THEM IN THE LOW 70S.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...

SIGNAL HAS STRENGTHENED SOMEWHAT IN LONGER RANGE MODELS THAT A
SIGNIFICANT BREAK IN THUNDERSTORM ACTIVITY CAN BE EXPECTED AT THE
END OF THE WEEK THROUGH SATURDAY NIGHT...AS BROAD SURFACE HIGH
SHUTTLES EASTWARD ACROSS THE REGION. AFTER A SHORT REPRIEVE FROM
THE HEAT ON THURSDAY...ANOTHER WARMUP BACK INTO THE UPPER 80S AND
LOW 90S IS EXPECTED FOR THE WEEKEND.

BACKED OFF HPC/MEX GUIDANCE CLOSER TO ENSEMBLE MEANS...AS AGAIN IT
APPEARS THAT GUIDANCE IS STRUGGLING WITH WET CONDITIONS WHICH WILL
HELP TO MODERATE HEATING SOMEWHAT.

PRECIP CHANCES RETURN SUNDAY AND SUNDAY NIGHT AS A FRONT SAGS
SOUTH THROUGH THE REGION.

&&

.AVIATION.../220600Z TAF ISSUANCE/
SCATTERED CONVECTIVE CLUSTERS IMPACTING THE REGION AT THIS
TIME...AND WILL CONTINUE TO DO SO AND INCREASE IN COVERAGE OVERNIGHT
AIDED BY APPROACHING UPPER DISTURBANCE AND INCREASING LOW LEVEL JET.
APPEARS CONVECTIVE THREAT WILL LINGER ACROSS THE TERMINALS UNTIL
AROUND 221300Z. BRIEF IFR CONDITIONS PROBABLE IN THE HEAVIER
CONVECTION. CONVECTIVE CLOUD BASES AROUND 040.

OUTSIDE OF CONVECTIVE ACTIVITY...NOT EXPECTING ANY ISSUES WITH
CEILINGS...VISIBILITIES...OR WINDS THROUGH 221800Z.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING
FOR INZ051>053-060>062-067>070.

&&

SYNOPSIS...TDUD
NEAR TERM...TDUD
SHORT TERM...TDUD
LONG TERM....NIELD/TDUD
AVIATION...JAS/RYAN
Hazardous weather outlook, Jun 22, 4:05 AM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
405 AM EDT TUE JUN 22 2010

INZ021-028>031-035>049-051>057-060>065-067>072-230815-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
405 AM EDT TUE JUN 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY. A FEW
STORMS MAY BECOME SEVERE LATER THIS AFTERNOON AND EVENING
ESPECIALLY NORTH OF INTERSTATE 70. DAMAGING WINDS...HAIL...HEAVY
RAIN AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS WITH ANY
STORMS THAT BECOME SEVERE.

HEAT INDICES WILL RISE INTO THE 90S ACROSS MUCH OF CENTRAL
INDIANA...MAINLY SOUTH OF 70.

FLOOD ADVISORIES AND WARNINGS ARE IN EFFECT FOR MANY AREA RIVERS.
SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR IN CENTRAL INDIANA
THROUGH EARLY THURSDAY...AND AGAIN ON SUNDAY. THE PRIMARY TIME
FOR STORMS WILL BE MAINLY FROM MID AFTERNOON THROUGH THE LATE
EVENING HOURS EACH DAY THOUGH LATE NIGHT STORMS MAY ALSO OCCUR.

THE POTENTIAL FOR STORMS TO BECOME SEVERE WILL EXIST...WITH GUSTY
WINDS...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING POSSIBLE.

EXCESSIVE HEAT WILL OCCUR DURING THE AFTERNOON HOURS THROUGH
WEDNESDAY. MAXIMUM TEMPERATURES NEAR 90 AND HEAT INDICES FROM 95
TO AROUND 100 DEGREES WILL BE POSSIBLE MOST AFTERNOONS.

FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE
PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR
TONIGHT...AND AGAIN MONDAY THROUGH WEDNESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 22, 3:56 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
356 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 AM     HAIL             NOBLESVILLE             40.06N 86.03W
06/22/2010  E0.25 INCH       HAMILTON           IN   TRAINED SPOTTER

            BRIEF PERIOD OF HAIL.

&&

HEROLD
Local storm report, Jun 22, 3:57 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
357 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND GST     LADOGA                  39.92N 86.80W
06/22/2010  E50 MPH          MONTGOMERY         IN   TRAINED SPOTTER

&&

HEROLD
Local storm report, Jun 22, 3:58 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
358 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND DMG     LADOGA                  39.92N 86.80W
06/22/2010                   MONTGOMERY         IN   TRAINED SPOTTER

            SEVERAL LIMBS DOWN FROM ESTIMATED 50 MPH GUST. POWER OUT.

&&

HEROLD
Local storm report, Jun 22, 4:21 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
421 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND DMG     CASTLETON               39.90N 86.05W
06/22/2010                   MARION             IN   AMATEUR RADIO

            POWER LINES DOWN AT 75TH AND STATE ROAD 67.

&&

HEROLD
Local storm report, Jun 22, 4:35 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
435 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 AM     TSTM WND DMG     3 SE FISHERS            39.92N 85.98W
06/22/2010                   MARION             IN   AMATEUR RADIO

            HEALTHY TREE/TREE LIMB DOWN...SNAPPED OFF AT BASE WITH 10
            INCH DIAMETER

&&

HEROLD
Local storm report, Jun 22, 4:45 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
445 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     HEAVY RAIN       3 E CARMEL              39.97N 86.05W
06/22/2010  M0.90 INCH       HAMILTON           IN   AMATEUR RADIO

            RAINFALL SINCE MIDNIGHT. SINCE APPROX 9 AM JUNE 21ST 1.70
            INCHES HAS FALLEN.

&&

HEROLD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:28 PM EDTSevere Thunderstorm WarningINDWarren47 min
Jun 21, 8:39 PM EDTFlash Flood WarningINDWarren6 hr
Jun 21, 8:47 PM EDTTornado WarningINDFountain, Warren43 min
Jun 21, 9:31 PM EDTSpecial Weather StatementINDTippecanoe, Warren44 min
Jun 21, 9:38 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren52 min
Jun 21, 9:42 PM EDTFlash Flood WarningINDFountain, Tippecanoe5 hr
Jun 21, 9:45 PM EDTTornado WarningINDMontgomery, Tippecanoe45 min
Jun 21, 9:46 PM EDTTornado WarningINDFountain, Warren44 min
Jun 21, 10:05 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Tippecanoe40 min
Jun 21, 10:31 PM EDTAreal Flood AdvisoryINDMontgomery3 hr
Jun 21, 10:34 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion41 min
Jun 21, 10:36 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery54 min
Jun 21, 10:44 PM EDTFlash Flood WarningINDFountain, Parke, Vermillion6 hr
Jun 21, 11:09 PM EDTFlash Flood WarningINDBoone, Montgomery6 hr
Jun 21, 11:14 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion46 min
Jun 21, 11:20 PM EDTSevere Thunderstorm WarningINDBoone, Hancock, Hendricks, Johnson, Marion, Morgan40 min
Jun 21, 11:45 PM EDTFlash Flood WarningINDHendricks, Marion5 hr
Jun 21, 11:54 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby51 min
Jun 22, 12:18 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Hancock, Johnson, Marion, Rush and 1 more42 min
Jun 22, 12:35 AM EDTFlash Flood WarningINDHancock, Rush, Shelby6 hr
Jun 22, 12:41 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Johnson, Shelby19 min
Jun 22, 12:42 AM EDTFlash Flood WarningINDJohnson6 hr
Jun 22, 12:57 AM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan48 min
Jun 22, 1:30 AM EDTFlash Flood WarningINDCarroll, Howard6 hr
Jun 22, 1:45 AM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren45 min
Jun 22, 1:55 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion, Warren50 min
Jun 22, 1:58 AM EDTFlash Flood WarningINDTippecanoe, Warren6 hr
Jun 22, 2:14 AM EDTFlash Flood WarningINDDelaware, Madison6 hr
Jun 22, 2:34 AM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Parke, Putnam41 min
Jun 22, 2:39 AM EDTFlash Flood WarningINDClinton, Tipton6 hr
Jun 22, 2:49 AM EDTTornado WarningINDBoone, Hendricks22 min
Jun 22, 3:04 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion, Putnam41 min
Jun 22, 3:15 AM EDTFlash Flood WarningINDHamilton4 hr
Jun 22, 3:36 AM EDTFlash Flood WarningINDParke, Putnam6 hr
Jun 22, 3:39 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more22 min
Jun 22, 5:33 AM EDTFlash Flood WarningINDFountain, Parke, Vermillion4 hr
Jun 22, 5:47 AM EDTFlash Flood WarningINDHancock, Johnson, Morgan, Rush, Shelby6 hr
Jun 22, 6:21 AM EDTFlash Flood WarningINDCarroll, Clinton, Howard, Tippecanoe, Tipton, Warren6 hr
Jun 22, 6:24 AM EDTFlash Flood WarningINDBoone, Delaware, Hamilton, Madison6 hr
Jun 22, 6:29 AM EDTFlash Flood WarningINDBoone, Delaware, Hamilton, Madison6 hr
Jun 22, 6:43 AM EDTRiver Flood WarningINDShelby64 hr
Jun 22, 6:44 AM EDTFlash Flood WarningINDHenry5 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDDelaware, Madison29 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDHamilton, Madison41 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDHamilton, Marion55 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMorgan, Owen4 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMorgan, Owen5 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDGreene, Owen6 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDClay, Greene55 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDMontgomery, Parke41 hr
Jun 22, 7:57 AM EDTRiver Flood WatchINDCarroll, Tippecanoe, White6 days
Jun 22, 8:43 AM EDTFlash Flood WarningINDHendricks6 hr
Jun 22, 8:53 AM EDTFlash Flood WarningINDMorgan6 hr
Jun 22, 8:58 AM EDTAreal Flood WarningINDFountain, Montgomery, Warren41 min
Jun 22, 9:08 AM EDTFlash Flood WarningINDHendricks3 hr
Jun 22, 9:28 AM EDTAreal Flood WarningINDFountain, Montgomery, Parke, Putnam, Vermillion, Warren24 hr
Jun 22, 10:17 AM EDTAreal Flood WarningINDDecatur, Hancock, Hendricks, Johnson, Marion, Morgan and 2 more24 hr
Jun 22, 11:02 AM EDTRiver Flood WarningINDBartholomew, Jackson3 days
Jun 22, 11:02 AM EDTRiver Flood WarningINDLawrence, Martin26 hr
Jun 22, 11:02 AM EDTRiver Flood WarningINDLawrence, Martin26 hr
Jun 22, 12:02 PM EDTAreal Flood WarningINDBoone, Carroll, Clinton, Delaware, Hamilton, Henry and 5 more24 hr

Nearby

Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.